Strange side effect after one year of Tattoo Removal, what do I do about it? (photo)

Good day all, I have a medium size tattoo and from the second session with a different Doctor than the fist one my skin reacted very differently. It was as if it for toatly burnt or damaged. I have a dark skin and the tattoo is colored and the degree that the doctor used was pretty high without changing it according to colors. Now a year passed and if I wax or rub while showering this area will become red, painful and sollwen every time. Please advice on what's best to do thank you. Samah

Doctor Answers 1

Scarring after laser tattoo removal

This needs to be treated as a scar now. I would use Infini or microneedling for this. Perhaps 5FU injections. 


Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.